Chest Pain After Starting Biaxin Herx or Side Effect?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

NicHostetler
Veteran Member


Date Joined Mar 2017
Total Posts : 647
   Posted 5/11/2018 7:10 AM (GMT -6)   
I started having slight chest pain yesterday after adding Biaxin to my Rifampin about a week ago.

This morning its a lot worse. It's mostly in the center but does extend to my left side where my heart is.

Is this a herx? Or is this something more serious?

I was on Biaxin a year ago and don't remember having any issues at all with it.

Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 33785
   Posted 5/11/2018 1:47 PM (GMT -6)   
If it continues I think you should talk to your Dr. about it...just for peace of mind...have it checked out.


I've recently had some pulsing pain on my left side of chest...and I don't know if it's the heart or not....


So many things to worry about.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

goshawk
Forum Moderator


Date Joined Sep 2016
Total Posts : 2291
   Posted 5/12/2018 5:05 AM (GMT -6)   
bumping for more views
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 14, 2018 8:26 AM (GMT -6)
There are a total of 2,992,486 posts in 327,959 threads.
View Active Threads


Who's Online
This forum has 161194 registered members. Please welcome our newest member, Nani170581.
292 Guest(s), 9 Registered Member(s) are currently online.  Details
MamaLama, PeterDisAbelard., TAD4207, Gemlin, Angel07, RobLee, Szabo246, fiddlecanoe, iPoop